Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 24, Issue 4 - Oct 2009
Volume 24, Issue 3 - Jul 2009
Volume 24, Issue 2 - Apr 2009
Volume 24, Issue 1 - Jan 2009
Selecting the target year
ON REES MATRIX REPRESENTATIONS OF ABUNDANT SEMIGROUPS WITH ADEQUATE TRANSVERSALS
Gao, Zhen Lin ; Liu, Xian Ge ; Xiang, Yan Jun ; Zuo, He Li ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 481~500
DOI : 10.4134/CKMS.2009.24.4.481
The concepts of *-relation of a (
-adequate transversal of a (
-)abundant semigroup are defined in this note. Then we develop a matrix type theory for abundant semigroups. We give some equivalent conditions of a Rees matrix semigroup being abundant and some equivalent conditions of an abundant Rees matrix semigroup having an adequate transversal. Then we obtain some Rees matrix representations for abundant semigroups with adequate transversals by the above theories.
A NEW REPRESENTATION ALGORITHM IN A FREE GROUP
Choi, Su-Jeong ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 501~508
DOI : 10.4134/CKMS.2009.24.4.501
This paper presents a new representation algorithm which computes the representation for elements of a free group generated by two linear fractional transformations and also the justification of the algorithm in order to show how it operates correctly and efficiently according to inputs.
DERIVATIONS ON SUBTRACTION ALGEBRAS
Ozturk, Mehmet Ali ; Ceven, Yilmaz ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 509~515
DOI : 10.4134/CKMS.2009.24.4.509
In this paper, we introduce the notions of a derivation and a generalized derivation determined by a derivation for a complicated subtraction algebra. We give some related properties and equivalent conditions which derivations hold.
ANOTHER METHOD FOR PADMANABHAM'S TRANSFORMATION FORMULA FOR EXTON'S TRIPLE HYPERGEOMETRIC SERIES X
Kim, Yong-Sup ; Rathie, Arjun Kumar ; Choi, June-Sang ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 517~521
DOI : 10.4134/CKMS.2009.24.4.517
The object of this note is to derive Padmanabham's transformation formula for Exton's triple hypergeometric series
by using a different method from that of Padmanabham's. An interesting special case is also pointed out.
A NEW VECTOR QUASI-EQUILIBRIUM-LIKE PROBLEM
Lee, Byung-Soo ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 523~528
DOI : 10.4134/CKMS.2009.24.4.523
In this paper, we consider the existence of solutions to some generalized vector quasi-equilibrium-like problem under a c-diagonal quasi-convexity assumptions, but not monotone concepts. For an example, in the proof of Theorem 1, the c-diagonally quasi-convex concepts of a set-valued mapping was used but monotone condition was not used. Our problem is a new kind of equilibrium problems, which can be compared with those of Hou et al. .
FIXED POINTS OF GENERALIZED KANNAN TYPE MAPPINGS IN GENERALIZED MENGER SPACES
Choudhury, Binayak S. ; Das, Krishnapada ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 529~537
DOI : 10.4134/CKMS.2009.24.4.529
Generalized Menger space introduced by the present authors is a generalization of Menger space as well as a probabilistic generalization of generalized metric space introduced by Branciari [Publ. Math. Debrecen 57 (2000), no. 1-2, 31-37]. In this paper we prove a Kannan type fixed point theorem in generalized Menger spaces. We also support our result by an example.
STRONG CONVERGENCE OF MODIFIED HYBRID ALGORITHM FOR QUASI-φ-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS
Zhang, Huancheng ; Su, Yongfu ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 539~551
DOI : 10.4134/CKMS.2009.24.4.539
In this paper, we propose a modified hybrid algorithm and prove strong convergence theorems for a family of quasi-
-asymptotically nonexpansive mappings. Our results extend and improve the results by Nakajo, Takahashi, Kim, Xu, Su and some others.
SOME INEQUALITIES FOR BIVARIATE MEANS
Du, Hongxia ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 553~559
DOI : 10.4134/CKMS.2009.24.4.553
In the paper, some new inequalities for certain bivariate means are obtained, which extend some known results.
ON A BESOV SPACE AND RADIAL LIMITS
Kim, Pil-Lan ; Kwon, Ern-Gun ; Park, Jong-Hee ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 561~564
DOI : 10.4134/CKMS.2009.24.4.561
A holomorphic function space in the unit disc D satisfying
is quite close to
. The problems on the existence of the radial limits are considered for this space. It is proved that the situation for p > 2 is totally different from the situation for p
ON FIXED POINT THEOREMS IN INTUITIONISTIC FUZZY METRIC SPACES
Alaca, Cihangir ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 565~579
DOI : 10.4134/CKMS.2009.24.4.565
In this paper, we give some new fixed point theorems for contractive type mappings in intuitionistic fuzzy metric spaces. We improve and generalize the well-known fixed point theorems of Banach  and Edelstein  in intuitionistic fuzzy metric spaces. Our main results are intuitionistic fuzzy version of Fang's results . Further, we obtain some applications to validate our main results to product spaces.
COMMON FIXED POINT OF COMPATIBLE MAPS OF TYPE (γ) ON COMPLETE FUZZY METRIC SPACES
Sedghi, Shaban ; Turkoglu, Duran ; Shobe, Nabi ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 581~594
DOI : 10.4134/CKMS.2009.24.4.581
In this paper, we establish a common fixed point theorem in complete fuzzy metric spaces which generalizes some results in .
CATEGORICAL PROPERTY OF INTUITIONISTIC TOPOLOGICAL SPACES
Lee, Seok-Jong ; Chu, Jae-Myoung ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 595~603
DOI : 10.4134/CKMS.2009.24.4.595
We obtain some characterizations of continuous, open and closed functions in intuitionistic topological spaces. Moreover we reveal that the category of topological spaces is a bireflective full subcategory of the category of intuitionistic topological spaces.
VARIATION OF PARAMETERS METHOD FOR SOLVING SIXTH-ORDER BOUNDARY VALUE PROBLEMS
Mohyud-Din, Syed Tauseef ; Noor, Muhammad Aslam ; Waheed, Asif ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 605~615
DOI : 10.4134/CKMS.2009.24.4.605
In this paper, we develop a reliable algorithm which is called the variation of parameters method for solving sixth-order boundary value problems. The proposed technique is quite efficient and is practically well suited for use in these problems. The suggested iterative scheme finds the solution without any perturbation, discritization, linearization or restrictive assumptions. Moreover, the method is free from the identification of Lagrange multipliers. The fact that the proposed technique solves nonlinear problems without using the Adomian's polynomials can be considered as a clear advantage of this technique over the decomposition method. Several examples are given to verify the reliability and efficiency of the proposed method. Comparisons are made to reconfirm the efficiency and accuracy of the suggested technique.
AN ACCURATE AND EFFICIENT NUMERICAL METHOD FOR BLACK-SCHOLES EQUATIONS
Jeong, Da-Rae ; Kim, Jun-Seok ; Wee, In-Suk ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 617~628
DOI : 10.4134/CKMS.2009.24.4.617
We present an efficient and accurate finite-difference method for computing Black-Scholes partial differential equations with multiunderlying assets. We directly solve Black-Scholes equations without transformations of variables. We provide computational results showing the performance of the method for two underlying asset option pricing problems.
CERTAIN RELATIONS FOR MOCK THETA FUNCTIONS OF ORDER EIGHT
Pathak, Maheshwar ; Srivastava, Pankaj ;
Communications of the Korean Mathematical Society, volume 24, issue 4, 2009, Pages 629~640
DOI : 10.4134/CKMS.2009.24.4.629
The aim of the present paper is to establish certain relations for partial mock theta functions and mock theta functions of order eight with other partial mock theta functions and mock theta functions of order two, six, eight and ten respectively.